MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS INTUITY ELITE VALVE SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES EDWARDS INTUITY ELITE VALVE SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 8300AB
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 07/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: additional manufacturer narrative: the subject device is not available for evaluation, as it remains implanted in the patient.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 21mm 8300ab aortic valve underwent a valve-in-valve procedure after an implant duration of 7 years, 8 months due to pvl.The patient presented with symptomatic symptoms of congestive heart failure, and shortness of breath.The tavr was successfully performed with a 23mm 9755rsl valve.
 
Additional Manufacturer Narrative
H10: additional manufacturer narrative: updated sections: d4 (expiration date), g3, g6, h2, h4, h6 (type of investigation, investigation findings, and investigation conclusions).Regurgitation is considered to be a pvl [paravalvular leak] if a turbulent eccentric jet originates between the bioprosthetic sewing ring and the annulus.Late paravalvular regurgitation most commonly occurs in the setting of infective endocarditis-related abscess formation which predisposes to suture dehiscence or the gradual resorption of partially debrided annular calcifications.Technique related factors, such as incorrect valve sizing, have been shown to contribute to the development of pvl.Under sizing can lead to a gap between the annulus and sewing ring since the valve implanted is too small in relation to the annulus.Anatomical factors may create difficulty seating the bioprosthetic valve resulting in pvl.The anatomy of the annulus may induce mechanical stresses along the rigid bioprosthetic ring which can influence long-term valve performance and durability.A diseased or rigid annulus can potentially increase the mechanical stress on the prosthetic valve, leading to pvl.The instructions for use (ifu) have been reviewed, and no inadequacies have been identified with regard to warnings, contraindications, and the directions/conditions for the successful use of the device.The reported type of event is included in the ifu.A dhr review was performed, and no related manufacturing nonconformances were identified.A definitive root cause cannot be conclusively determined; however, patient and/or procedural factors likely caused or contributed.

Brand Name
EDWARDS INTUITY ELITE VALVE SYSTEM
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2- office m2013
irvine, CA 92614
9492506615
MDR Report Key22794741
Report Number2015691-2025-06605
Device Sequence Number8286648
Product Code LWR
UDI-Device Identifier00690103194487
UDI-Public(01)00690103194487(17)181010
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/10/2018
Device Model Number8300AB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age60 YR
Patient SexMale